# SDR DXTA2022010354560

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 6,476 hours, 5,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001749
- Condition: None
- Part time: 6,476 hours, 5,144 cycles
- Stage of operation: DE
- How discovered: L
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY CABIN LIGHTING STARTED FLASHING ON THE DECENT INTO BOSTON. *** CORRECTIVE ACTION *** COMPLIED WITH TROUBLESHOOTING PRECEDURE AS OUTLINED IN SL NO 505-33-0005. FOUND # 2 EMERGENCY BATTERY NOT OPERATING THE EMERGENCY LIGHTS AT ALL WITH OUT THE #1 BATTERY CONNECTED. REMOVED AND REPLACED #2 EMERGENCY BATTERY WITH NEW CUSTOMER SUPPLIED EMERGENCY BATTERY.
